# SDR AALA20120228037

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT VAULT DOOR STOP ON JAMB INTERNAL SUPPORT IS CRACKED.  REPLACED STOP FITTING PER AARD 51-10-00-5.
